# SDR CA001103002

- Difficulty date: October 21, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 22,462 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Power Unit
- Part number: AEB2151011
- Condition: Bypassing
- Location: Aux Hyd System
- Part time: 23,682 hours, 31,871 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE, IT WAS FOUND THAT ACTIVATION OF THE NR 1 STANDBY HYDRAULIC POWER UNIT CAUSED THE NR 1 ENGINE DRIVEN PUMP TO BE DRIVEN, IN TURN CAUSING THE PROP TO WINDMILL..MAINTENANCE REPLACED THE NR 1 HYDRAULIC PRESSURE MANIFOLD WHICH CONTAINS THE SYSTEM CHECK VALVE, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
